# SDR ASAA2022082239612

- Difficulty date: August 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737
- Aircraft serial: 36355
- Aircraft time: 31,216 hours, 9,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: 3989083
- Part serial: 7020
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 60,938 hours, 22,200 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL, MASTER CAUTION LIGHT AND LEFT PACK LIGHT ILLUMINATES. GROUNDED - YES. PERFORMED LH PFTC BITE. FOUND LH PACK TCV FAULT REF B737-900 FIM 21-62 TASK 801. REPLACED LH PACK TCV PER B737-900 AMM 21-51-10. INSTALLATION TEST PASSED. NO LEAKS.
